Table of Contents
Chinese Journal of Mathematics
Volume 2013, Article ID 167037, 4 pages
http://dx.doi.org/10.1155/2013/167037
Research Article

Regularity in terms of Hyperideals

1Department of Mathematics and Computer Science, Faculty of Natural Sciences, University of Gjirokastra, Gjirokastra 6001, Albania
2Department of Mathematics, Yazd University, Yazd, Iran

Received 9 August 2013; Accepted 9 October 2013

Academic Editors: L. Denis and G. Toth

Copyright © 2013 Kostaq Hila et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. Marty, “Sur une generalization de la notion de group,” in Proceedings of the 8th Congress des Mathematiciens Scandinaves, pp. 45–49, Stockholm, Sweden, 1934.
  2. P. Corsini, Prolegomena of Hypergroup Theory, Aviani, 2nd edition, 1993.
  3. P. Corsini and V. Leoreanu, Applications of Hyperstructure Theory, Advances in Mathematics, Kluwer Academic, Dodrecht, The Netherlands, 2003.
  4. B. Davvaz and V. Leoreanu-Fotea, Hyperring Theory and Applications, International Academic Press, Palm Harbor, Fla, USA, 2007.
  5. T. Vougiouklis, Hyperstructures and Their Representations, Hadronic Press, Palm Harbor, Fla, USA, 1994.
  6. W. A. Dudek and I. Grozdzinska, “On ideals in regular n-semigroups,” Matematicki Bilten, vol. 3, no. 4, pp. 29–30, 1980. View at Google Scholar
  7. L. Vainerman and R. Kerner, “On special classes of n-algebras,” Journal of Mathematical Physics, vol. 37, no. 5, pp. 2553–2565, 1996. View at Publisher · View at Google Scholar · View at Scopus
  8. B. Davvaz and T. Vougiouklis, “N-ary hypergroups,” Iranian Journal of Science and Technology, Transaction A, vol. 30, no. 2, pp. 165–174, 2006. View at Google Scholar · View at Scopus
  9. V. Leoreanu-Fotea and B. Davvaz, “n-hypergroups and binary relations,” European Journal of Combinatorics, vol. 29, no. 5, pp. 1207–1218, 2008. View at Publisher · View at Google Scholar · View at Scopus
  10. B. Davvaz, W. A. Dudek, and T. Vougiouklis, “A generalization of n-ary algebraic systems,” Communications in Algebra, vol. 37, no. 4, pp. 1248–1263, 2009. View at Publisher · View at Google Scholar · View at Scopus
  11. B. Davvaz, W. A. Dudek, and S. Mirvakili, “Neutral elements, fundamental relations and n-ary hypersemigroups,” International Journal of Algebra and Computation, vol. 19, no. 4, pp. 567–583, 2009. View at Publisher · View at Google Scholar · View at Scopus
  12. K. Iseki, “A characterization of regular semigroups,” Proceedings of the Japan Academy, vol. 32, pp. 676–677, 1995. View at Google Scholar
  13. L. Kovacs, “A note on regular rings,” Publicationes Mathematicae Debrecen, vol. 4, pp. 465–468, 1956. View at Google Scholar
  14. S. Lajos, “A remark on regular semigroups,” Proceedings of the Japan Academy, vol. 37, pp. 29–30, 1961. View at Google Scholar